# SDR UALA2012102206023

- Difficulty date: October 21, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 72,288 hours, 27,072 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT STA 1607 BELOW S-15L.  MAJOR REPAIR ACCOMPLISHED:  INTERIM REPAIR DOUBLER INSTALLED REQUIRES A CF FOR REPEAT INSP REF ECRA 5330-04348.  ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AC REACHING 54600 TOTAL FLT CYCL.  PLANNING TO CONTACT ENGINEERING AFTER 52600 TOTAL FLT CYCL BUT BEFORE 53600 TOTAL FLT CYCL FOR THE INSP REQUIREMENTS.
